RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1967, Volume 31, Issue 4, Pages 835–854 (Mi izv2567)  

Harmonic functions representable by Green's integrals. II

E. D. Solomentsev


Abstract: This paper is a direct continuation of previous work by the author $( ^1)$. In § § 4 and 5 are contained the principal results: descriptions of the characteristic properties of those harmonic functions that are representable as Green's–Stieltjes and Green's–Lebesgue integrals in regions of a general type.

Full text: PDF file (2181 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1967, 1:4, 807–826

Bibliographic databases:

UDC: 517.5
MSC: 31C05, 28A05
Received: 15.12.1966

Citation: E. D. Solomentsev, “Harmonic functions representable by Green's integrals. II”, Izv. Akad. Nauk SSSR Ser. Mat., 31:4 (1967), 835–854; Math. USSR-Izv., 1:4 (1967), 807–826

Citation in format AMSBIB
\Bibitem{Sol67}
\by E.~D.~Solomentsev
\paper Harmonic functions representable by Green's integrals.~II
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1967
\vol 31
\issue 4
\pages 835--854
\mathnet{http://mi.mathnet.ru/izv2567}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=224854}
\zmath{https://zbmath.org/?q=an:0162.16502|0172.15003}
\transl
\jour Math. USSR-Izv.
\yr 1967
\vol 1
\issue 4
\pages 807--826
\crossref{https://doi.org/10.1070/IM1967v001n04ABEH000590}


Linking options:
  • http://mi.mathnet.ru/eng/izv2567
  • http://mi.mathnet.ru/eng/izv/v31/i4/p835

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:321
    Full text:104
    References:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019